# SDR AALA20181103005

- Difficulty date: November 2, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 79,214 hours, 10,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EMERGENCY BATTERY PACK INOPERABLE DOOR R1 (AFT) . REPLACED BATTERY PACK PER AMM 33-51-06.
